# SDR SB07025

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 850586
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 56,853 hours, 40,159 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW FLT 1105 - EN ROUTE FROM CLT TO DFW, AT FL240, CREW REPORTED A LOSS OF PRESSURIZATION AS CABIN ALTITUDE WARNING HORN SOUNDED AND CABIN CLIMBED TO 10,000 FEET.  CREW MANUALLY SWITCHED TO STANDBY PRESSURIZATION AND DESCENDED TO 10,000 FEET.  AFTER FLIGHT LEVELED OFF, ALL APPEARED TO RETURN TO NORMAL.  AT 4,000 FEET, FLIGHT LOST PRESSURIZATION AGAIN.  FLIGHT LANDED WITHOUT PRESSURIZATION OR FURTHER INCIDENT AT DFW.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-21-4.  OPERATIONAL CHECKED GOOD PER MM 21-31-00-2-702-001.
